Archived

This topic is now archived and is closed to further replies.

FromFinland

Newbie From Finland Needs Help!

5 posts in this topic

Hi!

I'm 19 years old boy from Finland and that's my first post to this forum. My acne has irritated me for 5 years and about 6 months ago i start using accutane (2 weeks remaining, thank god!). Due to the accutane my face is very sensitive, thin and red. I have to use a lot of lotions and my skin often flake off.

I hope that someone could help me to identify the type of my scars and even better if you would tell me a suitable treatments.

Here are the photos. As i said my face is very red because, due to the accutane.

post-171720-0-97527400-1330802810_thumb.

post-171720-0-92255900-1330802884_thumb.

post-171720-0-14375400-1330802921_thumb.

post-171720-0-97527400-1330802810_thumb.

post-171720-0-92255900-1330802884_thumb.

post-171720-0-14375400-1330802921_thumb.

Share this post


Link to post
Share on other sites

Hi :) Looks like a pigmentation problem (I have it too after stopping accutane 2 months ago). I've been using Bio-oil and it has really lessened the redness. It's more of a soft pink colour now rather than a sore red colour. It doesn't clog pores too so you don't have to worry about breaking out, I highly recommend it!


¸.•*¨*`•. 30mg of accutane daily for 4 months = Acne-free! ¸.•*`•.


Share this post


Link to post
Share on other sites

Lovely to hear! I've been using Jojoba oil, but i haven't noticed much improvement. Here, in Finland, the weather is also freeeeeeezing and the cold air makes the skin very dry and even more red. Did you use that bio-oil during your accutane journey or not until the medication was stopped? - Thank you :)

Share this post


Link to post
Share on other sites

Lovely to hear! I've been using Jojoba oil, but i haven't noticed much improvement. Here, in Finland, the weather is also freeeeeeezing and the cold air makes the skin very dry and even more red. Did you use that bio-oil during your accutane journey or not until the medication was stopped? - Thank you smile.png

I used it a few weeks before stopping accutane and now after stopping. I can imagine the cold air would really make your skin feel/look sore, I'm hoping that because in England we're approaching the warmer months my skin might improve even more. All the best!

1 person likes this

¸.•*¨*`•. 30mg of accutane daily for 4 months = Acne-free! ¸.•*`•.


Share this post


Link to post
Share on other sites